Martin is finally home from his holiday in Turkey. I'm so glad he's back. It's kind of funny, how much I missed him. We don't even see that much of each other when he's home, and it was a very busy week. But he still does so much for me and the kids. It was like heaven this morning, not having to get the kids AND myself ready for school and work. I got an extra 30 minutes sleep!
He showed us all his pictures from the trip, and it looks absolutely amazing. I've gotten used to a certain kind of historic look, and the places he photographed in Turkey look so very different and exotic. And the beaches. Oh my, the beaches. He says he wants to take the whole family over, and I want that as well. I know envy is a sin, but MAN I am a serious sinner!
I'm especially proud of my husband for setting a good example of our faith to his friends. He said he was so tempted to have a beer with the boys after they'd been on their bikes all day long. And that's saying something, because Martin has not had any problems with the Word of Wisdom since he was baptized nearly 12 years ago. I know it can't have been easy for him to stick to Coke. So well done, baby!
Pretty sad stuff going on at work. My boss's daughter-in-law was diagnosed with cancer a few years back, and they think it might have come back. She's currently in the process of scans and biopsies and is on Morphine for the pain. She is younger than me, and has two little boys aged 7 and 9. Elaine is doing school runs and swimming lessons, and she is very upset. Understandably so, of course. I just hope I can help out enough in the office that she doesn't get too stressed out about work as well. Fingers crossed.
So that's the news from 48 Fleetgate. Just one more tidbit--I am considering going back on the happy drugs. I've been seriously sad and tired for the last month or so. I'm going to wait until I've had my new Mirena IUD fitted, as it does have hormones and it has just about run out. So maybe the sadness is hormonal. But I may be back on Prozac in the next six weeks or so. Any thoughts?